# SDR CA101214002

- Difficulty date: December 11, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,757 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Part number: 4148001009
- Part serial: 2085
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING CREW EXPERIENCED A HYDRAULIC SYSTEM FAILURE NECESSITATING A TOW FROM THE RUNWAY TO THE GATE.  SPECIFICALLY: ON TOUCH DOWN, SPOILER FAULT THEN HYDRAULIC 2 LOW QUANTITY .  FOUND 3 BOLTS SHEARED ON RT NR 5 SPOILER ACTUATOR CASE. NR 5 RT MFS PCU REPLACED AS PER 27-65-01. LEAK & FUNCTION CHECKS SATISFACTORY.
